Cart (Loading....) | Create Account
Close category search window

Magnetization and incremental susceptibilities of ferromagnets with angularly distributed uniaxial anisotropy above remanence

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chen, D.X. ; Dept. de Fisica, Univ. Autonoma de Barcelona, Spain ; Pascual, L.

We calculate magnetization and incremental longitudinal and perpendicular susceptibilities for ferromagnets above remanence as functions of longitudinally applied field, assuming a local uniaxial anisotropy to have certain angular distributions. We give analytical formulas, together with computation results, under a wide range of conditions. For anisotropy uniformly oriented in all directions, the classical derivation of the law of approach to saturation is improved by adding a third term, but the resulting formula is inaccurate for most other conditions even if values of the coefficients of the second and third terms are changed. If the longitudinal field is high, the perpendicular incremental susceptibility at uniformly oriented anisotropy can be well approximated by the ratio of spontaneous magnetization to this field, which is the ideal result obtained for zero anisotropy, but a huge departure from this value can be encountered at low fields under certain conditions. Thus, the measurements of perpendicular incremental susceptibility as a function of longitudinal field can be a sensitive probe to the anisotropy and its distribution in ferromagnetic wires.

Published in:

Magnetics, IEEE Transactions on  (Volume:39 ,  Issue: 1 )

Date of Publication:

Jan 2003

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.